# SDR C2XA04BT030

- Difficulty date: March 6, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, FLOOR EMERGENCY LIGHT SECTION WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED FLOOR EMERGENCY LIGHT SECTION IAW EMB135 AMM 33-50-08.  OPS CHECKED GOOD.
